# SDR R61A201608020448

- Difficulty date: August 2, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 24,660 hours, 19,267 cycles
- System (JASC): 5270 · Door Warning System
- Part: Ramp
- Condition: Defective
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 UPPER LEFT DOOR LATCH INDICATOR WAS NOT SHOWING GREEN WHEN DOOR WAS CLOSED AND LOCKED.  MAINTENANCE PLACED ON MEL AND LATER R & R GUIDE RAMP ON L1 DOOR IAW AMM AND OPS CHECKED GOOD.
